# SDR ASAA2016122819182

- Difficulty date: December 28, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,972 hours, 10,619 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 050737123
- Condition: Failed
- Location: Fuel Tank
- Part time: 35,993 hours, 10,626 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL TANK, AFT PUMP, LOW PRESSURE LIGHT ILLUMINATED WITH SWITCH ON AND QUANTITY IN TANK READING 8.56. GROUNDED - YES. REMOVED AND REPLACED NR 2 FUEL TANK AFT PUMP WITH SERVICEABLE UNIT, REF AMM 28-22-41. OPS CHECKS GOOD, REF AMM 28-22-41.
